# SDR DALA2021081604715

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,704 hours, 39,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 CORROSION FUSELAGE SKIN BTW STA 760 TO 780 AND S-27L TO S-27R WITH ON STR 28 LH +4 IN THEREFORE AREA IT IS OUT OF LIMITS IN REF NRC 00812. (1907569)
